# SDR USAA20090713SB116

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Misinstalled
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - FLIGHT ATTENDANT REPORTED THE L2 AND R2 DOOR SLIDE RETENTION BRACKETS ARE MOUNTED BACKWARDS.  MAINTENANCE REMOVED SLIDE BRACKETS AND RE-INSTALLED CORRECTLY.
